# SDR SWIA201127523

- Difficulty date: September 1, 2011
- Submitted: September 8, 2011
- Operation: Air carrier
- Aircraft: N958SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7833
- Aircraft time: 22,022 hours, 18,580 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING AFT EXTERIOR EMERGENCY EXIT LIGHT IS OUT.  (SERVICE)  RELAMPED EMERGENCY LIGHTS.
